Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

birth control?

I stopped taking my oral birth control about a week ago because i was getting horribly sick, well now i feel better. No more dizzyness or light headedness, or nausea, but by period has not started yet. Is it normal for it not to start right away or should i be worried?

Answer Question
 
Anonymous

Asked by Anonymous at 1:41 PM on Nov. 25, 2008 in Health

Answers (2)
  • Depending on how long you were on the pill it can take as long as a year for your cycle to get back to normal. I wouldn't worry about it, you will most likely have one next month.
    Slinkee

    Answer by Slinkee at 1:46 PM on Nov. 25, 2008

  • it also depends on where in the pack you finished. i just stopped mine on the 21st and am not due for my period until the 7th but today i am cramping like i do before i start.
    sterlids

    Answer by sterlids at 8:49 PM on Nov. 25, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN